Correction to
Commentarii mathematici Helvetici, Tome 67 (1992) no. 3, pp. 334-336
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{CMH_1992__67_3_251498,
author = {Ronnie Lee and D.M. Wilczynski},
title = {Correction to },
journal = {Commentarii mathematici Helvetici},
pages = {334--336},
year = {1992},
volume = {67},
number = {3},
zbl = {0754.57017},
url = {http://geodesic.mathdoc.fr/item/CMH_1992__67_3_251498/}
}
Ronnie Lee; D.M. Wilczynski. Correction to. Commentarii mathematici Helvetici, Tome 67 (1992) no. 3, pp. 334-336. http://geodesic.mathdoc.fr/item/CMH_1992__67_3_251498/